List of citations in Numdam for : Approche visqueuse de solutions discontinues de systèmes hyperboliques semilinéaires  [ Viscous approach of discontinuous solutions of semilinear symmetric hyperbolic systems ]

Annales de l'Institut Fourier, Volume 56 (2006) no. 1, p. 183-245

Dumas, Eric; Sueur, Franck

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 3, p. 503-543

Gues, Olivier; Rauch, Jeffrey

Séminaire Équations aux dérivées partielles (Polytechnique) (2005-2006), Talk no. 13, 9 p.